# SDR DALA1235810190

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 72,043 hours, 10,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND EMERGENCY LIGHTS DIM FROM SEAT 32 AFT.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER M9010 AT SEAT 39G.  SYSTEM OPERATION IS NORMAL.
